On a (p,q)(p,q)-Laplacian problem with parametric concave term and asymmetric perturbation

  • Salvatore A. Marano

    Università degli Studi di Catania, Italy
  • Sunra J.N. Mosconi

    Università degli Studi di Catania, Italy
  • Nikolaos S. Papageorgiou

    National Technical University of Athens, Greece
On a $(p,q)$-Laplacian problem with parametric concave term and asymmetric perturbation cover
Download PDF

A subscription is required to access this article.

Abstract

A Dirichlet problem driven by the (p,q)(p,q)-Laplace operator and an asymmetric concave reaction with positive parameter is investigated. Four nontrivial smooth solutions (two positive, one negative, and the remaining nodal) are obtained once the parameter turns out to be suffciently small. Under a oddness condition near the origin for the perturbation, a whole sequence of sign-changing solutions, which converges to zero, is produced.

Cite this article

Salvatore A. Marano, Sunra J.N. Mosconi, Nikolaos S. Papageorgiou, On a (p,q)(p,q)-Laplacian problem with parametric concave term and asymmetric perturbation. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 1, pp. 109–125

DOI 10.4171/RLM/796